# SDR FDEA202502170237

- Difficulty date: February 17, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 57,611 hours, 11,026 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION ON LEFT HAND NOSE LANDING GEAR TRUNNION   FITTING EXISTING TRIMMED OUT AREA AT STATION 583 FOUND CRACK APPROXIMATELY 0.15".  LEFT HAND NOSE LANDING GEAR TRUNNION FITTING AT STATION 583 CRACKED AREA CARRIED   OUT REPAIR IN ACCORDANCE WITH EA # 1-5310-T0316295B PT4 TITLE: FUSELAGE - MAIN FRAME -   LH NLG TRUNNION FITTING CRACK INSPECTION AND REPAIR. EA #1-5310-T0382505 P1 TITLE:   FUSELAGE - MAIN FRAME - CRACK REPAIR ON LH NOSE LANDING GEAR TRUNNION FITTING STA   595 ACCOMPLISHED. EA # 1-5310-T0382505 P1 ISSUED TO SUPERSEDE EA#1-5310-T0316295 REV A.   REPAIR CLASSIFEID AS MAJOR PER GMM 6-2-100.
